MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960820300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a grade b dissection followed by bailout stenting occurred.The patient was on a prior regimen of aspirin (>= 72 hours) and antiplatelet other than aspirin (>= 72 hours).At the time of the procedure, the patient received heparin or other antithrombotic medication and a loading dose of 325 mg of aspirin and 300 mg of clopidogrel.The 2.75 mm x 18 mm target lesion located at the proximal right coronary vessel was pretreated with three devices using the largest balloon diameter of 2.5 mm x 15 mm wolverine cutting balloon and non-compliant balloon angioplasty catheter resulting in 30% residual stenosis and timi flow of 3.The target lesion was then successfully treated with a 3.0 mm x 20 mm agent dcb device achieving 0% stenosis and timi flow of 3.Post treatment with the agent dcb device, a grade b dissection was discovered that required the use of a 3.0 mm x 32 mm synergy xd stent for a successful bailout stenting procedure.The patient was discharged with the continuation of aspirin and clopidogrel.

Brand Name
AGENT?
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50229874
Report Number2124215-2026-43365
Device Sequence Number10273681
Product Code OOB
UDI-Device Identifier00191506014827
UDI-Public(01)00191506014827(17)270703(10)7060H25
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493960820300
Device Catalogue NumberH7493960820300
Device Lot Number07060H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date08/12/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale
Patient Weight204 LB